# SDR ASOA2012071301899

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 31,467 hours, 28,117 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE FLOOR FLOOD EMERGENCY LIGHT HAS SEVERAL BULBS INOPERATIVE.  RELAMPED FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE.  OPS CHECKED GOOD.
